# SDR 2005FA0001135

- Difficulty date: August 7, 2005
- Submitted: August 14, 2005
- Operation: General aviation
- Aircraft: N152BT
- Make and model: Cessna P210N
- Aircraft serial: 210000486
- Aircraft time: 3,440 hours
- Engine: Cont TSIO520P
- Engine time: 300 hours
- Propeller: Mcauly D3A34C402
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: S13771
- Condition: Broken
- Location: Mlg
- Part time: 3,440 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NO CONFIRMATION OF LANDING GEAR DOWN AND LOCKED.   NO GREEN LIGHTS.  GEAR APPEARED DOWN VISUALLY.  ON INSPECTION ONCE ON THE GROUND IT WAS DOWN AND PROPERLY LOCK.  MALFUNCTION WAS THE GEAR INDICATOR POSITION MICRO SWITCH ON THE LT MAIN BROKEN WIRE AT THE SWITCH.  NEW SWITCH PN: S1377-1 FIXED THE PROBLEM.  NO SIGN OF STRAIN ON WIRE, JUST AGE AND NORMAL FLEXING.
